# SDR ABXA010692

- Difficulty date: January 12, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99218161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR, UPPER FORWARD CORNER STRUCTURE CRACKED INSIDE FUSELAGE. INSTALLED REPAIR DOUBLER ON UPPER CARGO DOOR, UPPER FORWARD CORNER DOOR PAN STRUCTURE IAW DC-9 SRM 51-30-5 AND 53-01.
